Opuscula Math. 28, no. 1 (2008), 29-46
Numerical methods for hyperbolic differential functional problems
Abstract. The paper deals with the initial boundary value problem for quasilinear first order partial differential functional systems. A general class of difference methods for the problem is constructed. Theorems on the error estimate of approximate solutions for difference functional systems are presented. The convergence results are proved by means of consistency and stability arguments. A numerical example is given.
Keywords: functional differential equations, stability and convergence.
Mathematics Subject Classification: 65M12, 35R10.